# SDR ASMF200605014

- Difficulty date: May 26, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- Aircraft time: 42,987 hours, 24,178 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7936907699
- Part serial: SS
- Condition: Leaking
- Location: Left T/R
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK IT WAS DETECTED A HYDRAULIC LEAK IN ONE LINE OF THE LEFT THRUST REVERSE CONTROL VALVE.  FLEXIBLE LINE WAS INSTALLED, TESTED CORRECT.  DURING OVERNIGHT CHECK THE FLEXIBLE LINE WAS REPLACED IAW MM 78-31-04, TESTED CORRECT.
